Volume 24, Issue 1
A Generalized (G'/G)-expansion Method to Find the Traveling Wave Solutions of Nonlinear Evolution Equations

Khaled A. Gepreel

J. Part. Diff. Eq., 24 (2011), pp. 55-69.

Published online: 2011-02

Preview Full PDF 397 1343
Export citation
  • Abstract

In this article, we construct the exact traveling wave solutions for nonlinear evolution equations in the mathematical physics via the modified Kawahara equation, the nonlinear coupled KdV equations and the classical Boussinesq equations, by using a generalized (G'/G)-expansion method, where G satisfies the Jacobi elliptic equation. Many exact solutions in terms of Jacobi elliptic functions are obtained.

  • Keywords

A generalized (G'⁄ G)-expansion method traveling wave solutions the modified Kawahara equation the coupled KdV equations the classical Boussinesq equations the Jacobi elliptic functions

  • AMS Subject Headings

35K99 35P05 35P99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-24-55, author = {}, title = {A Generalized (G'/G)-expansion Method to Find the Traveling Wave Solutions of Nonlinear Evolution Equations}, journal = {Journal of Partial Differential Equations}, year = {2011}, volume = {24}, number = {1}, pages = {55--69}, abstract = {

In this article, we construct the exact traveling wave solutions for nonlinear evolution equations in the mathematical physics via the modified Kawahara equation, the nonlinear coupled KdV equations and the classical Boussinesq equations, by using a generalized (G'/G)-expansion method, where G satisfies the Jacobi elliptic equation. Many exact solutions in terms of Jacobi elliptic functions are obtained.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n1.4}, url = {http://global-sci.org/intro/article_detail/jpde/5197.html} }
TY - JOUR T1 - A Generalized (G'/G)-expansion Method to Find the Traveling Wave Solutions of Nonlinear Evolution Equations JO - Journal of Partial Differential Equations VL - 1 SP - 55 EP - 69 PY - 2011 DA - 2011/02 SN - 24 DO - http://doi.org/10.4208/jpde.v24.n1.4 UR - https://global-sci.org/intro/article_detail/jpde/5197.html KW - A generalized (G'⁄ G)-expansion method KW - traveling wave solutions KW - the modified Kawahara equation KW - the coupled KdV equations KW - the classical Boussinesq equations KW - the Jacobi elliptic functions AB -

In this article, we construct the exact traveling wave solutions for nonlinear evolution equations in the mathematical physics via the modified Kawahara equation, the nonlinear coupled KdV equations and the classical Boussinesq equations, by using a generalized (G'/G)-expansion method, where G satisfies the Jacobi elliptic equation. Many exact solutions in terms of Jacobi elliptic functions are obtained.

Khaled A. Gepreel . (2019). A Generalized (G'/G)-expansion Method to Find the Traveling Wave Solutions of Nonlinear Evolution Equations. Journal of Partial Differential Equations. 24 (1). 55-69. doi:10.4208/jpde.v24.n1.4
Copy to clipboard
The citation has been copied to your clipboard